MATHEMATICA BOHEMICA, Vol. 127, No. 3, pp. 409-425 (2002)

Radical classes of distributive lattices
having the least element

Jan Jakubik

Jan Jakubik, Matematicky ustav SAV, Gresakova 6, 04 01 Kosice, Slovakia, e-mail:

Abstract: Let $\Cal D$ be the system of all distributive lattices and let $\Cal D_0$ be the system of all $L\in \Cal D$ such that $L$ possesses the least element. Further, let $\Cal D_1$ be the system of all infinitely distributive lattices belonging to $\Cal D_0$. In the present paper we investigate the radical classes of the systems $\Cal D$, $\Cal D_0$ and $\Cal D_1$. \endabstract

Keywords: distributive lattice, infinite distributivity, radical class

Classification (MSC2000): 06D05, 06D10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition